Volume 32, Issue 1
On the Green Function of the Annulus

M. Grossi & D. Vujadinovi\'c

Anal. Theory Appl., 32 (2016), pp. 52-64

Published online: 2016-01

Preview Full PDF 679 5350
Export citation
  • Abstract
Using the Gegenbauer polynomials and the zonal harmonics functions we give some representation formula of the Green function in the annulus. We apply this result to prove some uniqueness results for some nonlinear elliptic problems.
  • Keywords

Green's function symmetries uniqueness

  • AMS Subject Headings

35B09

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-32-52, author = {M. Grossi and D. Vujadinovi\'c}, title = {On the Green Function of the Annulus}, journal = {Analysis in Theory and Applications}, year = {2016}, volume = {32}, number = {1}, pages = {52--64}, abstract = {Using the Gegenbauer polynomials and the zonal harmonics functions we give some representation formula of the Green function in the annulus. We apply this result to prove some uniqueness results for some nonlinear elliptic problems.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2016.v32.n1.5}, url = {http://global-sci.org/intro/article_detail/ata/4654.html} }
TY - JOUR T1 - On the Green Function of the Annulus AU - M. Grossi & D. Vujadinovi\'c JO - Analysis in Theory and Applications VL - 1 SP - 52 EP - 64 PY - 2016 DA - 2016/01 SN - 32 DO - http://doi.org/10.4208/ata.2016.v32.n1.5 UR - https://global-sci.org/intro/article_detail/ata/4654.html KW - Green's function KW - symmetries KW - uniqueness AB - Using the Gegenbauer polynomials and the zonal harmonics functions we give some representation formula of the Green function in the annulus. We apply this result to prove some uniqueness results for some nonlinear elliptic problems.
M. Grossi & D. Vujadinovi\'c. (1970). On the Green Function of the Annulus. Analysis in Theory and Applications. 32 (1). 52-64. doi:10.4208/ata.2016.v32.n1.5
Copy to clipboard
The citation has been copied to your clipboard